Translator Disclaimer
15 August 2005 Correction to “Gaps in n mod 1 and ergodic Theory”
Noam D. Elkies, Curtis T. Mcmullen
Author Affiliations +
Duke Math. J. 129(2): 405-406 (15 August 2005). DOI: 10.1215/S0012-7094-05-12927-1

Abstract

We correct a step in the published article ‘ElM’ by including additional cases.

Citation

Download Citation

Noam D. Elkies. Curtis T. Mcmullen. "Correction to “Gaps in n mod 1 and ergodic Theory”." Duke Math. J. 129 (2) 405 - 406, 15 August 2005. https://doi.org/10.1215/S0012-7094-05-12927-1

Information

Published: 15 August 2005
First available in Project Euclid: 27 September 2005

zbMATH: 1119.11310
MathSciNet: MR2165547
Digital Object Identifier: 10.1215/S0012-7094-05-12927-1

Subjects:
Primary: 11J71 , 22E40
Secondary: 37A17 , 37A25

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.129 • No. 2 • 15 August 2005
Back to Top